Access Restriction

Author Collins, George W. ♦ Day, James T.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Language English
Abstract A numerical method is presented for the solution of boundary value problems involving linear ordinary differential equations. The method described is noniterative and makes use of any one-step numerical integration scheme to reduce the problem from one of boundary values to one of initial values. Comments are made concerning some numerical results of applying the method to a specific problem. In addition an extension of the algorithm described to more general problems is discussed.
Description Affiliation: Univ. of Wisconsin, Madison (Day, James T.; Collins, George W.)
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2005-08-01
Publisher Place New York
Journal Communications of the ACM (CACM)
Volume Number 7
Issue Number 1
Page Count 2
Starting Page 22
Ending Page 23

Open content in new tab

   Open content in new tab
Source: ACM Digital Library